# SDR CALA9800067

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT SIDE OF VERTICAL STABILIZER STRINGER NR 9 BETWEEN RIB NR 7 AND NR 8.  THE CRACK WAS LOCATED AT ATTACH BOLT.  THE FASTENERS WERE REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-30-2.
